Universidad Complutense de Madrid
E-Prints Complutense

Composition operators on Bergman spaces on Lavrentiev domains

Impacto

Downloads

Downloads per month over past year

Gallardo Gutiérrez, Eva A. and González, María J. (2007) Composition operators on Bergman spaces on Lavrentiev domains. Complex variables and elliptic equations: an international journal, 52 (2-3). pp. 183-192. ISSN 1747-6933

[img] PDF
Restringido a Repository staff only

161kB

Official URL: http://www.tandfonline.com/doi/pdf/10.1080/17476930601065250


URLURL Type
http://www.tandfonline.comPublisher


Abstract

In this note, composition operators on Bergman spaces of a simply connected domain are studied characterizing boundedness and compactness of such operators whenever the domain is Lavrentiev.


Item Type:Article
Uncontrolled Keywords:Composition operator; Lavrentiev domain; Bergman spaces
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:21077
Deposited On:25 Apr 2013 11:44
Last Modified:10 Aug 2018 10:49

Origin of downloads

Repository Staff Only: item control page